Pacific Journal of Mathematics

A theorem on equidistribution on compact groups.

Gilbert Helmberg

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 227-241.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040099

Mathematical Reviews number (MathSciNet)
MR0103239

Zentralblatt MATH identifier
0083.25502

Subjects
Primary: 22.00
Secondary: 28.00

Citation

Helmberg, Gilbert. A theorem on equidistribution on compact groups. Pacific J. Math. 8 (1958), no. 2, 227--241. https://projecteuclid.org/euclid.pjm/1103040099


Export citation

References

  • [1] B. Eckmann, Ueber monothetische Gruppen, Comm. Math. Helv. 16 (1943/44), 249-263.
  • [2] P. R. Halmos and H. Samelson, On monothetc groups, Proc. Nat. Acad. Sci. USA, 28 (1942), 254-258.
  • [3] G. Helmberg, Strukturbeziehungenzischen endlicher Gruppe, Gruppenring und ir- reduziblen Darstellungen, Monatsh. Math., 58 (1954), 241-257.
  • [4] E. Hlawka, Zur formalen Theorie der Gleichverteilung in kompakten Gruppen, Rend. Circ. Mat. Palermo Ser. II. IV (1955), 33-47.
  • [5] J. Koksma, Diophantische Approximationen,(Berlin 1936).
  • [6] H. Weyl, Ueber die Gleichverteilungvon Zahlen mod. Eins, Math. Ann. 77 (1916)' 313-352.